| Model Number |
FIBERTAG TIGHTROPE II ABS |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 10/30/2023, it was reported by a sales representative via email that an ar-1588tnt2 fibertag tightrope ii needle broke off the suture.This occurred on the first pass through the quad graft.Another tightrope was opened and the case was completed.This was discovered during an acl procedure on (b)(6) 2023.The case was delayed a few minutes.
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-1588tnt2 fibertag® tightrope® ii abs implant was returned for investigation.Visual inspection noted that the needle was missing.Functional testing was performed by tensioning the white loop suture strands to ensure movement of the loops and the loops were found to function as required.Capa-00484 was opened for this issue.